banner

About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.

Abstracting/
Indexing

Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index
Clarivate

Scopus
scopus

Zentralblatt für Mathematik
Zblatt

Mathematical Reviews
MR

EBSCO Academic Search Ultimate
EBSCO

Methodological papers are indexed by Zentralblatt MathEduc
MathEduc

EKU

Banner
Browse volumes or latest articles:
Annales Mathematicae et Informaticae 50 (2019)

ISSN 1787-6117 (Online)

cover

Editorial Board:

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, Tibor Juhász, László Kovács, Gergely Kovásznai, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Gary Walsh

Technical Editor:

Tibor Tómács

Content

Research papers:

Surfaces with constant extrinsically Gaussian curvature in the Heisenberg group
by Lakehal Belarbi
Pages: 5–17
DOI: 10.33039/ami.2019.01.001

Some k-hop based graph metrics and node ranking in wireless sensor networks
by Csaba Biró, Gábor Kusper
Pages: 19–37
DOI: 10.33039/ami.2018.09.002

Capacity of permutations
by Aubrey Blecher, Charlotte Brennan, Arnold Knopfmacher, Mark Shattuck
Pages: 39–56
DOI: 10.33039/ami.2019.03.004

Fibonacci numbers which are products of two balancing numbers
by Fatih Erduvan, Refik Keskin
Pages: 57–70
DOI: 10.33039/ami.2019.06.001

Topological loops with six-dimensional solvable multiplication groups having five-dimensional nilradical
by Ágota Figula, Kornélia Ficzere, Ameer Al-Abayechi
Pages: 71–87
DOI: 10.33039/ami.2019.08.001

Algorithm for the generation of complement-free sets
by Dániel Fülöp, Carolin Hannusch
Pages: 89–92
DOI: 10.33039/ami.2019.03.002

On the caustics of Bézier curves
by Imre Juhász
Pages: 93–100
DOI: 10.33039/ami.2019.11.001

Pillai’s problem with the Fibonacci and Padovan sequences
by Ana Cecilia García Lomelí, Santos Hernández Hernández, Florian Luca
Pages: 101–115
DOI: 10.33039/ami.2019.09.001

Volumetric flow rate reconstruction in great vessels
by Attila Lovas, Róbert Nagy, Péter Sótonyi, Brigitta Szilágyi
Pages: 117–130
DOI: 10.33039/ami.2019.02.002

On the X-coordinates of Pell equations which are rep-digits, II
by Florian Luca, Sossa Victorin Togan, Alain Togbé
Pages: 131–144
DOI: 10.33039/ami.2018.12.002

Arithmetic subderivatives and Leibniz-additive functions
by Jorma K. Merikoski, Pentti Haukkanen, Timo Tossavainen
Pages: 145–157
DOI: 10.33039/ami.2019.03.003

A note on the exponential Diophantine equation (an-1)(bn-1)=x2
by Armand Noubissie, Alain Togbé
Pages: 159–165
DOI: 10.33039/ami.2019.11.002

An exponential Diophantine equation related to the difference between powers of two consecutive Balancing numbers
by Salah Eddine Rihane, Bernadette Faye, Florian Luca, Alain Togbé
Pages: 167–177
DOI: 10.33039/ami.2019.03.001

A Marcinkiewicz-Zygmund type strong law of large numbers for non-negative random variables with multidimensional indices
by Tibor Tómács
Pages: 179–185
DOI: 10.33039/ami.2019.12.001

Optimization of hadoop cluster for analyzing large-scale sequence data in bioinformatics
by Ádám Tóth, Ramin Karimi
Pages: 187–202
DOI: 10.33039/ami.2019.01.002

Methodological papers:

Situation games to ease transition between abstract and real life mathematics for primary school student teachers
by Erika Gyöngyösi-Wiersum, Zita Makó Czapné, Gregory Macrides
Pages: 205–216
DOI: 10.33039/ami.2019.01.003

Proving skills in geometry of secondary grammar school leavers specialized in mathematics
by Ákos Győry, Eszter Kónya
Pages: 217–236
DOI: 10.33039/ami.2019.11.003

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2020 Eszterházy Károly University. All rights reserved.